# SDR FDEA201203020738

- Difficulty date: March 2, 2012
- Submitted: March 5, 2012
- Operation: Air carrier
- Aircraft: N314FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 48312
- Aircraft time: 55,373 hours, 17,722 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Anti-Ice Valve
- Part number: 3978028
- Part serial: 3340
- Condition: Failed
- Location: Left
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON CLIMB OUT, RECEIVED LEFT WING ANTI-ICE DISAGREE.  WING ANTI-ICE WAS CYCLED OFF-ON BUT SAME RESULT.  TRIED A SECOND ON-OFF CYCLE AND SAME RESULT.  ALSO RECEIVED NR 1 AIR SYSTEM MANIFOLD FAILURE ALERT.  DUMPED 9000 POUNDS FUEL AND RETURNED.   R & R LEFT WING ANTI-ICE VALVE IAW MM RE F30-11-02-2.  ADJ TEST IAW MM REF 30-11-00-5, NO LEAKS NOTED. OPS  CKS NML.  ACFT OK FOR SERVICE, FINAL CLOSED.
